# SDR QXEA2024080100181

- Difficulty date: August 1, 2024
- Submitted: August 1, 2024
- Operation: Air carrier
- Aircraft: N653QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000930
- Aircraft time: 3,914 hours, 3,079 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LAV SMOKE WARNING ANNUNICATED IN FLIGHT.  WARNING OCCURED W/ PAC IN AFT LAV. FA'S COULD NOT DETERMINE SOURCE OF SMOKE. PAX DENIED USING ANY PRODUCT THAT WOULD HAVE SET IT OFF. ANNUNCIATION LAST FOR ABOUT 30SEC. NO OTHER ANNUNCIATION FOR THE REST OF THE FLIGHT. REMOVED FROM SERVICE. PERFORMED FUNCTIONAL TEST OF AFT LAV SMOKE DETECTOR IAW E175 AMM 26-14-01-720-801-A OPS TEST GOOD. NO DEFECTS NOTED. A/C OKAY FOR SERVICE. RETURNED TO SERVICE.
